MathSciNet Relay Station
MathSciNet bibliographic data
MR2262853 (2008a:60093) 60G15 (42A55)
Gao, Fuchang; Li, Wenbo V. Small ball probabilities for the Slepian Gaussian fields. Trans. Amer. Math. Soc. 359 (2007), no. 3, 1339–1350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement